# SDR ASAA2020062963844

- Difficulty date: June 16, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,193 hours, 10,460 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN SHOWING CRACK INDICATIONS  BETWEEN STAB STA 175.50 & 184.70,  RUNNING PARALLEL WITH STAB STA 184.70.  GROUNDED - YES.  REPAIRED THE DAMAGED AREA ON THE  HORIZONTAL STAB IAW SRM 55-10-01-2R-11. PERMANT CATEGORY "B" REPAIR INSPECTION THRESHOLD 56,000 FLIGHT CYCLES. 9.000 INTERVAL FLIGHT CYCLES PER B737-800 SRM 55-10-01-2R-11 TABLE 204.
